# SDR UIEA2017071701235

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,503 hours, 22,115 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OFF, BLEED OFF EICAS MESSAGES DISPLAYED NUMEROUS TIMES DURING DECENT,  AT HIGH ALTITUDE AND DURING APPROACH BELOW 3000 FT.   FOUND THE PRSOV CONNECTOR M22 LOOSE. TIGHTENED THE CONNECTOR AND CHECKED GOOD IAW AMM 36-11-04.
